# SDR 99ZZZM772

- Difficulty date: October 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N526PC
- Make and model: Boeing 727-77C
- Aircraft serial: 20370
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Element
- Part number: 35664400
- Condition: Out Of Adjusted
- Location: Nr 3 Strut
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 711 - EWR-IND - NR 3 ENGINE STRUT OVERHEAT LIGHT FLICKERS WITH ENGINE AND WING ANTI-ICE ON.  LIGHT COMES ON WITH TEMPERATURE GAUGE SHOWING BETWEEN 200 DEGREES CELSIUS, 225 DEGREES CELSIUS.  TURNED OFF RIGHT WING ANTI-ICE AND THE NR 3 ENGINE STRUT LIGHT REMAINED OUT FOR REST OF FLIGHT.  ADJUSTED OVERHEAT SENSING LOOP.  (M)
